# SDR UPS07550235

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT HAS SEVERAL LAMPS INOP.  RELAMPED SEVEN LAMPS IN THE EMERGENCY LIGHT ASSEMBLY PER MM 33-51-01-2, OPS CHECK GOOD.
